Alert archive / California / Red Flag Warnings in 2018

Red Flag Warning 2, NWS Sacramento, CA

June 28, 2018

NWS Sacramento, CA issued this red flag warning at Jun 28, 2018, 10:05 AM PDT. It took effect at Jun 29, 2018, 11:00 AM PDT. It was in force for 52 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 28, 2018, 10:05 AM PDT (17:05 UTC)
In effect from
Jun 29, 2018, 11:00 AM PDT
Expired
Jul 1, 2018, 3:00 PM PDT
In force
52 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

466 
WWUS86 KSTO 281705
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
1005 AM PDT Thu Jun 28 2018

...Gusty Wind and Low Humidity Late This Week...

.Temperatures will increase as drying north winds develop across 
the region starting Friday. The combination of gusty winds and low
humidity will result in critical fire weather conditions Friday 
into the weekend. The strongest winds are expected in the 
Sacramento Valley west of Interstate 5, extending into the Coastal
Range. Daytime humidities will be in the single digits and teens 
with widespread moderate to poor overnight humidity recovery.

CAZ219-220-281815-
/O.CAN.KSTO.FW.A.0002.180629T1800Z-180701T1200Z/
Northern San Joaquin Valley in San Joaquin and Stanislaus
Counties Below 1000 ft-
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-
1005 AM PDT Thu Jun 28 2018

...FIRE WEATHER WATCH IS CANCELLED FOR FOR FIRE WEATHER ZONES 219
AND 220...

The National Weather Service in Sacramento has cancelled the Fire
Weather Watch. 

While fire starts are still possible, winds and dry conditions 
are expected to remain below critical levels.

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ215-216-263-264-266-279-291715-
/O.UPG.KSTO.FW.A.0002.180629T1800Z-180702T0300Z/
/O.NEW.KSTO.FW.W.0002.180629T1800Z-180701T1200Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-Eastern Mendocino NF-
1005 AM PDT Thu Jun 28 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT
SUNDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
215, 216, 263, 264, 266, AND 279...

The National Weather Service in Sacramento has issued a Red Flag
Warning, which is in effect from 11 AM Friday to 5 AM PDT Sunday.
The Fire Weather Watch is no longer in effect. 

* WIND...North wind 10 to 20 mph with gusts to 35 mph.

* HUMIDITY...Afternoon minimum humidities as low as 10 percent. 
  Overnight recoveries as low as 20 to 35 percent. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ217-218-267-291715-
/O.UPG.KSTO.FW.A.0002.180629T1800Z-180701T1200Z/
/O.NEW.KSTO.FW.W.0002.180629T1800Z-180701T1200Z/
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-
1005 AM PDT Thu Jun 28 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT
SUNDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
217, 218, AND 267...

The National Weather Service in Sacramento has issued a Red Flag
Warning, which is in effect from 11 AM Friday to 5 AM PDT Sunday.
The Fire Weather Watch is no longer in effect. 

* WIND...North wind 10 to 20 mph with gusts to 35 mph.

* HUMIDITY...Afternoon minimum humidities as low as 10 percent. 
  Overnight recoveries as low as 30 to 40 percent. 

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CEO
7 follow-up statements
694 
WWUS86 KSTO 282123
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
223 PM PDT Thu Jun 28 2018

...Gusty Wind and Low Humidity Friday into the Weekend...

.Temperatures will increase as drying north winds develop across
the region starting Friday. The combination of gusty winds and
low humidity will result in critical fire weather conditions
Friday into the weekend. The strongest winds are expected in the
Sacramento Valley west of Interstate 5, extending into the
Coastal Range. Daytime humidities will be in the single digits
and teens with widespread moderate to poor overnight humidity
recovery.

CAZ215>218-263-264-266-267-279-291800-
/O.CON.KSTO.FW.W.0002.180629T1800Z-180701T1200Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF-
223 PM PDT Thu Jun 28 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM FRIDAY TO 5 AM
PDT SUNDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES
215, 216, 263, 264, 266, AND 279...

* WIND...North wind 10 to 20 mph with gusts to 35 mph.  

* HUMIDITY...Afternoon minimum humidities as low as 10 percent. 
  Overnight recoveries as low as 20 to 35 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
728 
WWUS86 KSTO 291606
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
906 AM PDT Fri Jun 29 2018

...Gusty Winds and Low Humidity into the Weekend...

.Temperatures increase today as drying north winds develop across
the region. The combination of gusty winds and low humidity will 
result in critical fire weather conditions through early Sunday. 
The strongest winds are expected in the Sacramento Valley west of 
Interstate 5, extending into the Coastal Range. Daytime humidities
will be in the single digits and teens with widespread poor to
moderate overnight humidity recovery.

CAZ215>218-263-264-266-267-279-301615-
/O.CON.KSTO.FW.W.0002.180629T1800Z-180701T1200Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF-
906 AM PDT Fri Jun 29 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263,
264, 266, AND 279...

* WIND...North wind 10 to 20 mph with gusts to 35 mph.

* HUMIDITY...Afternoon minimum humidities as low as 10 percent. 
  Overnight recoveries as low as 20 to 35 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
599 
WWUS86 KSTO 301010
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
310 AM PDT Sat Jun 30 2018

...Gusty Winds and Low Humidity ...

.Temperatures increase today as drying north winds continue across 
the region. The combination of gusty winds and low humidity will 
result in critical fire weather conditions through early Sunday. 
The strongest winds are expected in the Sacramento Valley west of 
Interstate 5, extending into the Coastal Range. Daytime humidities
will be in the single digits and teens with widespread poor to 
moderate overnight humidity recovery.

CAZ215>218-263-264-266-267-279-010000-
/O.CON.KSTO.FW.W.0002.000000T0000Z-180701T1200Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF-
310 AM PDT Sat Jun 30 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263,
264, 266, AND 279...

* WIND...North wind 10 to 20 mph with gusts to 35 mph.

* HUMIDITY...Afternoon minimum humidities as low as 5 to 10 
  percent. Overnight recoveries as low as 25 to 35 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
550 
WWUS86 KSTO 302104
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
204 PM PDT Sat Jun 30 2018

...Gusty Winds and Low Humidity through early Sunday...

.Hot temperatures continue with drying north winds across the 
region. The combination of gusty winds and low humidity will 
result in critical fire weather conditions through early Sunday. 
The strongest winds are expected in the Sacramento Valley west of 
Interstate 5, extending into the Coastal Range. Daytime humidities
will be in the single digits and teens with widespread poor to 
moderate overnight humidity recovery.

CAZ215>218-263-264-266-267-279-010515-
/O.CON.KSTO.FW.W.0002.000000T0000Z-180701T1200Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF-
204 PM PDT Sat Jun 30 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263,
264, 266, AND 279...

* WIND...North wind 10 to 20 mph with gusts to 35 mph.

* HUMIDITY...Afternoon minimum humidities as low as 5 to 10 
  percent. Overnight recoveries as low as 25 to 35 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
425 
WWUS86 KSTO 302356
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
456 PM PDT Sat Jun 30 2018

...Gusty Winds and Low Humidity through early Sunday afternoon...

.Hot temperatures continue with drying north winds across the
region. The combination of gusty winds and low humidity will
result in critical fire weather conditions through early Sunday
afternoon. The strongest winds are expected in the Sacramento 
Valley west of Interstate 5, extending into the Coastal Range. 
Daytime humidities will be in the single digits and teens with 
widespread poor to moderate overnight humidity recovery.

CAZ215>218-263-264-266-267-279-012200-
/O.EXT.KSTO.FW.W.0002.000000T0000Z-180701T2200Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF-
456 PM PDT Sat Jun 30 2018

...RED FLAG WARNING NOW IN EFFECT UNTIL 3 PM PDT SUNDAY FOR GUSTY
WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263, 264,
266, AND 279...

* WIND...North wind 10 to 20 mph with gusts to 35 mph.

* HUMIDITY...Afternoon minimum humidities as low as 5 to 10 
  percent. Overnight recoveries as low as 25 to 35 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
086 
WWUS86 KSTO 011015
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
315 AM PDT Sun Jul 1 2018

...Gusty winds and low humidity into the afternoon...

.Hot and dry weather continues today with the combination of gusty 
winds and low humidity resulting in critical fire weather
conditions into the afternoon. The strongest winds are expected in
the Sacramento Valley west of Interstate 5 extending into the Coast
Range. Daytime humidities will be in the single digits and teens.

CAZ215>218-263-264-266-267-279-012200-
/O.CON.KSTO.FW.W.0002.000000T0000Z-180701T2200Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF-
315 AM PDT Sun Jul 1 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES
215, 216, 263, 264, 266, AND 279...

* WIND...North wind 15 to 25 mph.

* HUMIDITY...Afternoon minimum humidities as low as 5-10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
759 
WWUS86 KSTO 012152
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
252 PM PDT Sun Jul 1 2018

CAZ215>218-263-264-266-267-279-012300-
/O.EXP.KSTO.FW.W.0002.000000T0000Z-180701T2200Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF-
252 PM PDT Sun Jul 1 2018

...RED FLAG WARNING WILL EXPIRE AT 3 PM PDT THIS AFTERNOON FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263,
264, 266, AND 279...

Winds will diminish slightly this afternoon and evening.
Conditions will remain hot and dry though so precautions should
still be taken to avoid any outdoor activities that could cause a
spark. 

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jun 28, 2:54 AM PDT, 7 hours 11 minutes earlier.

Area forecast discussion, Jun 28, 2:54 AM PDT, 7 hours 11 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
254 AM PDT Thu Jun 28 2018

.SYNOPSIS...
Seasonable weather today. Warmer Friday with hot, dry, and breezy
conditions over the weekend. Cooling trend returns early next
week.

&&

.DISCUSSION...
Mostly clear skies prevail across interior Northern California. A
weak upper trough is currently passing through the region, which
has kicked up the Delta Breeze. The upper trough has effectively
mixed out the marine layer along the Bay Area coast, though a few
patches of stratus can still be found in Napa Valley and in the
East Bay.

The upper trough axis will shift eastward later today, with flow
aloft becoming more northwesterly. Look for high temperatures
today to reach the upper 80s to mid 90s across the Valley, with
70s to 80s over the mountains. These forecast highs are within a
few degrees of normal.

Warming trend will continue into Friday as the eastern Pacific
ridge strengthens northward, and surface high pressure builds into
the Pacific Northwest. Locally breezy north winds are likely to
develop starting late Thursday night, likely continuing Friday and
into Saturday. Upper wind patterns suggest that the strongest
winds are likely to occur during Friday night into Saturday
morning, and again Saturday night into Sunday morning. Local north
wind gusts upwards of 35 mph are possible in the usual wind prone
spots: the western Sacramento Valley and adjacent Coastal Range,
along with NE foothills.

A brief heat spell is expected Friday into Saturday, not unlike
what occurred last week. Saturday looks to be the hottest day
coming up, with Valley temperatures ranging from 100 to 108.
Onshore flow looks to return starting on Sunday.

Dang

&&

.EXTENDED DISCUSSION (Monday THROUGH Thursday)

Our ridge will be pushing back west to start the extended period
as an upper level trough dips down into the PacNW. This will start
to bring onshore flow on Sunday but winds don't look to shift
until afternoon/evening time. Still should see warm temperatures
on Sunday but will be cooler in the southern Sac Valley due to the
onshore flow. A cooling trend will continue throughout the
extended period as the upper level trough drops south over NorCal.
Temperatures look very pleasant for the 4th of July with mid to
upper 80s in the valley, 70s and 80s in the foothills and 60s and
70s in the mountains. That will be about 5-10 degrees below
normal. As the trough axis passes through on Tuesday we may see a
light shower pop up in the northern mountains but looks unlikely
at this time. A strong ridge will start to build in from the east
towards the end of the week and that will start to warm
temperatures back up.

-CJM
&&

.AVIATION...

Overall we will see VFR conditions the next 24 hours. FEW to SCT
marine stratus between 1000 and 3000 feet may build into the
southern Sac Valley towards day break. If the status makes it into
the valley it will burn off quickly by the mid to late morning.
Winds generally under 10 knots out of the north except W/SW in the
Sac area. Winds will be stronger in the Delta with gusts to 25
knots.

-CJM
&&

.STO WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from late Saturday night through Sunday
evening for Carquinez Strait and Delta-Central Sacramento Valley
in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below
1000 Ft-Eastern Mendocino NF-Lake County Portion of Lake-Napa-
Sonoma Unit-Northern Motherlode From 1000 to 3000 Ft. Includes
portions of Nevada-Yuba-Placer-Amador and ElDorado Units-
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-Northern San Joaquin Valley in San Joaquin and
Stanislaus Counties Below 1000 ft-Northern Sierra Foothills from
1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte
Units-Northern Sierra Including Lassen NP and Plumas and Lassen
NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak-
Beckworth Peak)-Southeast Edge Shasta-Trinity NF and Western
Portions of Tehama-Glenn Unit-Southern Motherlode From 1000 to
3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Southern
Sacramento Valley in Yolo-Sacramento Far Western Placer,
southern Sutter and Solano County Below 1000 Ft.

&&

Nearby

Red Flag Warnings in California, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.